Accessibility navigation

Linear and nonlinear generalized Fourier transforms

Pelloni, B. (2006) Linear and nonlinear generalized Fourier transforms. Philosophical Transactions of the Royal Society a-Mathematical Physical and Engineering Sciences, 364 (1849). pp. 3231-3249. ISSN 1364-503X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.


This article presents an overview of a transform method for solving linear and integrable nonlinear partial differential equations. This new transform method, proposed by Fokas, yields a generalization and unification of various fundamental mathematical techniques and, in particular, it yields an extension of the Fourier transform method.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4898
Uncontrolled Keywords:Fourier transform methods integral transforms spectral representations boundary value problems nonlinear evolution PDEs PARTIAL-DIFFERENTIAL-EQUATIONS BOUNDARY-VALUE-PROBLEMS EVOLUTION-EQUATIONS SPECTRAL REPRESENTATION HALF-LINE WAVES

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation